SARIDON x 20 tablets, paracetamol, propyrophenazole and caffeine
SARIDON active ingredients - paracetamol, propyrophenazole and caffeine make Saridon an effective remedy against pain and fever. Quickly cope with pain of a variety of aetiology, will also alleviate the onerous, strong menstrual complaints in women.
1 tablet contains: active ingredients - 250mg paracetamol, 150mg propyphenazone, 50mg caffeine. Excipients: hydroxypropylmethylcellulose, microcrystalline cellulose, esma-spreng, corn starch, talc, magnesium stearate (anti-caking agent), colloidal silicon dioxide.
SARIDON, paracetamol, propyrophenazole and caffeine Action:
Saridon is a fast and effective way to treat pain and fever. With up to three active substances, it can be successfully used in postoperative, menstrual and rheumatic pain. Paracetamol acts as an analgesic and antipyretic, inhibiting the activity of the enzyme responsible for prostaglandin synthesis, ie cyclooxygenase 2 (COX-2) in the brain and spinal cord. It is safe for the stomach, does not damage the mucous membrane nor does it disturb the blood coagulation process. Propyfenazole has three effects - analgesic, antipyretic and anti-inflammatory. Caffeine, on the other hand, gently stimulates the central nervous system and improves the effectiveness of paracetamol. Saridon works fast, 30 minutes after the dose, you can feel the pain.
Saridon is indicated for use in headaches, tinnitus, rheumatic complaints, postoperative pain, fever in the course of colds and flu, and painful menstruation.
Hypersensitivity to propyrophenazone, paracetamol, caffeine, pyrazolones or derivatives of these compounds (phenazone, aminophenazone, metamizol), phenylbutazone, acetylsalicylic acid, congenital deficiency of glucose-6-phosphate dehydrogenase, acute hepatic porphyria. Do not use in children under 12 years of age.
During use, you may experience: allergic reactions - skin rash, urticaria; Hypersensitivity reactions - pruritus, erythema, urticaria, angioedema, dyspnoea, asthma. In isolated cases: Anaphylactic reactions, anaphylactic shock (acute, life-threatening allergic reaction), thrombocytopenia (leukopenia), agranulocytosis (granulocyte deficiency), and pancytopenia (deficiency of all normal blood morphology) red blood cells, white blood cells and platelets). In case of new side effects, please contact your doctor or pharmacist.
Additional SARIDON, paracetamol, propyrophenazole and caffeine Information:
The drug components penetrate the placenta and breast milk of breast-feeding women.
Because of its caffeine content, use in case of hypertension, peptic ulcer and angina pectoris consult your doctor.
SARIDON, paracetamol, propyrophenazole and caffeine Dosage:
Use according to physician's instructions. It is recommended to take 1-2 tablets up to three times a day in adults, in adolescents 12-16 years 1 tablet 3 times daily. Do not exceed recommended doses. Always remember to drink tablets with plenty of water. Do not use the product for more than a week without consultation with your doctor.